MathSciNet Relay Station
MathSciNet bibliographic data
MR1707524 46S60 (46H25 58C50)
Kupsch, Joachim; Smolyanov, Oleg G. Hilbert norms for graded algebras. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1647–1653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement